# SDR UIEA2016031000154

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 7738556
- Part serial: 960333
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 1 FAMV WAS FULLY CLOSED, BUT DID NOT INDICATE CORRECT BIT READING OF BIT 2.  R & R REPLACED NR 1 ENG FAMV IAW AMM 36-11-16.  OPERATIONS CHECK & LEAK CHECK GOOD.
